# SDR 99ZZZM427

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Condition: Failed
- Location: Row 2 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN MASKS AT RIGHT SIDE ROW 2 DEF VALVE PISTON FAIL TEST.  REMOVED AND REPLACED VALVE AT SEAT 2 DEF, OPS CHECK GOOD.  (M)
